# SDR AALA20171201002

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 23,654 hours, 9,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 51054
- Condition: No Test
- Location: Emergency Lights
- Part time: 16,290 hours, 6,524 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT AISLE LIGHTS IN THE FIRST CLASS CABIN ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY (BATTERY PACK) PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
